# SDR AALA202111298614

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A300*
- Aircraft serial: 5644
- Aircraft time: 26,063 hours, 10,393 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY DOOR NOT OPENING PROPERLY. LUBRICATED HINGE AS NECESSARY, OPS CHECK GOOD.
